# SDR SIMA200614303

- Difficulty date: May 19, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2280
- Condition: Inoperative
- Location: Pitch Cont Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW RECEIVED PITCH FEEL CAUTION MSG.  PERFORMED AOM PROCEDURES AND LANDED WITHOUT INCIDENT.  RAI NR 2 PITCH FEEL ACTUATOR.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
